# SDR AALA201704079014

- Difficulty date: April 6, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 54,325 hours, 23,540 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8203110000
- Condition: Overheated
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

GALLEY OVEN NR 2 OVERHEATS AND SMOKES. REPLACED THE OVEN.
